# SDR CALA2018062101449

- Difficulty date: June 10, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231245200
- Condition: Corroded
- Location: Frames 32-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG STRINGER 40R BETWEEN FRAMES 32 AND 33 IN THE FWD CARGO BILGE AREA.  REMOVED CORROSION IAW SRM 51-74-00. FOUND TO BE OUT OF LIMITS IAW SRM 53-21-13-283-001.  INSTALLED A REPAIR IAW SRM 53-21-13-300-004.
